# SDR ASOA201200086

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ISOLATORS BROKEN ON AFT BULKHEAD.  NEW MOUNT ISOLATORS INSTALLED ON AFT BULKHEAD IAW SRM 51-42-13.
